# SDR 08FDEA00677

- Difficulty date: March 3, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Chafed
- Location: Nr 2 Slat
- Component: Slat, Airbus
- Component part number: A57864200169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CHAFING MARKS ON RT SLAT NR 2 LEADING EDGE, RIB 5-15.  REPAIR PERFORMED BY BLEND OUT IAW RAS/FOK/026/2008 ISS A, APPROVED BY EA 6-5743-115268.
